Alert archive / Nevada / Red Flag Warnings in 2007
Red Flag Warning 9, NWS Elko, NV
NWS Elko, NV issued this red flag warning at Jun 30, 2007, 1:39 PM PDT. It took effect at Jul 1, 2007, 12:00 PM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2007, 1:39 PM PDT (20:39 UTC)
- In effect from
- Jul 1, 2007, 12:00 PM PDT
- Expired
- Jul 1, 2007, 9:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS Elko, NV
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KLKN 302039 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 139 PM PDT SAT JUN 30 2007 NVZ451-011300- /O.UPG.KLKN.FW.A.0008.070701T1900Z-070702T0500Z/ /O.NEW.KLKN.FW.W.0009.070701T1900Z-070702T0400Z/ HUMBOLDT COUNTY- 139 PM PDT SAT JUN 30 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM PDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR NORTHWEST NEVADA... THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONE: 451 - HUMBOLDT COUNTY THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING FOR ZONE 451...WHICH IS IN EFFECT FROM 12 PM TO 9 PM PDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. WINDS WILL INCREASE ACROSS FIRE WEATHER ZONE 451...HUMBOLDT COUNTY...SUNDAY BEGINNING AROUND NOON AND LASTING THROUGH MID- EVENING. WIND GUSTS ARE EXPECTED TO REACH 35 MPH SUNDAY AFTERNOON AND EVENING. RELATIVE HUMIDITY WILL FALL BELOW 10% BY EARLY AFTERNOON. THIS COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS WELL INTO THE EVENING HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ SAVADEL
3 follow-up statements
000 WWUS85 KLKN 010901 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 201 AM PDT SUN JUL 1 2007 NVZ451-020400- /O.CON.KLKN.FW.W.0009.070701T1900Z-070702T0400Z/ HUMBOLDT COUNTY- 201 AM PDT SUN JUL 1 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONE: 451 - HUMBOLDT COUNTY THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING FOR ZONE 451...WHICH IS IN EFFECT FROM NOON UNTIL 9 PM PDT TODAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY. BREEZY SOUTHWEST WINDS ARE EXPECTED ACROSS FIRE WEATHER ZONE 451...HUMBOLDT COUNTY...TODAY BEGINNING AROUND NOON AND LASTING THROUGH MID-EVENING. WIND GUSTS ARE EXPECTED TO REACH 40 MPH THIS AFTERNOON AND EVENING. RELATIVE HUMIDITY WILL FALL BELOW 10% BY EARLY AFTERNOON. THIS COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS WELL INTO THE EVENING HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ LW
000 WWUS85 KLKN 012100 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 200 PM PDT SUN JUL 1 2007 NVZ451-020400- /O.CON.KLKN.FW.W.0009.000000T0000Z-070702T0400Z/ HUMBOLDT COUNTY- 200 PM PDT SUN JUL 1 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHWEST NEVADA... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHWEST NEVADA. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONE: 451 - HUMBOLDT COUNTY BREEZY SOUTHWEST WINDS WILL CONTINUE ACROSS FIRE WEATHER ZONE 451...HUMBOLDT COUNTY...THROUGH MID-EVENING. AT 1 PM WINDS WERE GUSTING ABOVE 30 MPH WITH RELATIVE HUMIDITY RUNNING BETWEEN 5 AND 10 PERCENT. EXPECT WINDS TO GUST FROM 35 TO 40 MPH DURING THE REMAINDER OF THE AFTERNOON INTO THE EVENING. THIS COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS WELL INTO THE EVENING HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ SAVADEL
000 WWUS85 KLKN 020337 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 837 PM PDT SUN JUL 1 2007 NVZ451-020445- /O.EXP.KLKN.FW.W.0009.000000T0000Z-070702T0400Z/ HUMBOLDT COUNTY- 837 PM PDT SUN JUL 1 2007 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... THIS RED FLAG WARNING EXPIRATION IS FOR THE FOLLOWING FIRE WEATHER ZONE: 451 - HUMBOLDT COUNTY WINDS HAVE SUBSIDED THIS EVENING BELOW RED FLAG WARNING CRITERIA...THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 9 PM PDT. $$ CEC
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jun 30, 1:10 PM PDT, 29 minutes earlier.
Area forecast discussion, Jun 30, 1:10 PM PDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 110 PM PDT SAT JUN 30 2007 .SYNOPSIS...HIGH PRESSURE CENTERED NEAR THE 4-CORNERS REGION OF THE COUNTRY WILL STRENGTHEN THROUGH NEXT WEEK. THE WEEK OF JULY 4TH WILL BE HOT AND DRY. && .DISCUSSION...FEW CHANGES MADE TO FORECAST WITH THE MAIN ISSUES BEING GUSTY WINDS RETURNING TO PORTIONS OF CWA ON SUNDAY AND THEN HOT AND DRY WEATHER NEXT WEEK. WV IMAGERY SHOWS OUR REGION IN-BETWEEN GULF OF AK LOW AND SW CONUS HIGH. MODELS/ENSEMBLES IN GOOD AGREEMENT THROUGH MOST OF PERIOD WITH HIGH PRESSURE STRENGTHENING THROUGH THE PERIOD LEADING TO VERY HOT...DRY WEATHER. SW FLOW ALOFT WILL CONTINUE OVER NW CWA THROUGH THE WEEKEND. GRAD TIGHTENS SLIGHTLY ON SUNDAY WITH SOME SLIGHT DIFFERENCES IN GFS/NAM WIND GUIDANCE CONTINUING. OVER NW CWA...GFS FORECAST SOUNDINGS CONTINUE TO INDICATE POTENTIAL GUSTS TO AROUND 35KTS WITH MIXING TO 550MB WHILE NAM SHOWS SHALLOWER BL AND WEAKER WIND PROFILE. AIRMASS EXTREMELY DRY INTO AT LEAST MIDDLE OF THE WEEK. EVEN WITH SOME LI/S APPROACHING 0...PW/S OF ONLY A QUARTER INCH AND SUBSIDENCE INVERSION WILL PRECLUDE CONVECTION AND LIMIT CU DEVELOPMENT. GFS CONTINUES TO SHOW SOME MID/HIGH-LEVEL MOISTURE INCREASING BY FRIDAY WITH DEEPLY MIXED BL TO 400MB. OTHERWISE...INTENSE HIGH PRESSURE BUILDS DURING THE WEEK WITH OPERATIONAL GFS H5 HEIGHTS NEAR 600DM BY WED. ENSEMBLE HEIGHTS A BIT LOWER...BUT EITHER WAY VERY HOT WEATHER ON TAP WITH WIDESPREAD 100S LIKELY IN THE VALLEYS BY MID-LATE WEEK. MODELS ALSO INDICATE WEAK TROF APPROACHING REGION BY FRI/SAT...WHICH MAY HELP NUDGE TEMPS DOWN SLIGHTLY BY WEEKEND. SAVADEL && .AVIATION...TAFS AND TWEBS COVER EXPECTED VFR CONDITIONS. && .FIRE WEATHER...SLIGHTLY STRONGER WINDS EXPECTED AGAIN ON SUNDAY PARTICULARLY OVER ZONE 451. NAM GUIDANCE SLIGHTLY WEAKER BUT ENOUGH CONFIDENCE TO UPGRADE WATCH TO RED FLAG WARNING FOR 451. THINK BEST WIND POTENTIAL WILL BE OVER WESTERN AND NORTHERN PORTIONS OF 451. GENERALLY EXPECTING WIND GUSTS IN 30-35MPH RANGE...COULD BE HIGHER IF GFS MODEL VERIFIES. WILL LIKELY SEE GUSTS IN 20-30MPH RANGE OTHER ZONES. OTHERWISE...VERY STRONG HIGH PRESSURE BUILDS NEXT WEEK LEADING TO HOT AND DRY WEATHER. WENT WITH PERSISTENCE FOR RH FORECASTS... EXPECTING VERY POOR NIGHTTIME RECOVERIES AND VERY LOW DAYTIME RH/S. SAVADEL && .LKN WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FOR FWZ451 IN EFFECT SUNDAY FROM NOON TO 9 PM FOR GUSTY WINDS AND LOW HUMIDITY. &&
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 2:13 AM PDT | Fire Weather Watch | LKN | 11 hr |
Nearby
Red Flag Warnings in Nevada, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.